Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Reflection trees of graphs as boundaries of Coxeter groups

Jacek Świątkowski

Algebraic & Geometric Topology 21 (2021) 351–420
Bibliography
1 F D Ancel, L C Siebenmann, The construction of homogeneous homology manifolds, Abstracts Amer. Math. Soc. 6 (1985)
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
3 M Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960) 478 MR115157
4 C E Capel, Inverse limit spaces, Duke Math. J. 21 (1954) 233 MR62417
5 P Dani, A Thomas, Bowditch’s JSJ tree and the quasi-isometry classification of certain Coxeter groups, J. Topol. 10 (2017) 1066 MR3743069
6 R J Daverman, Decompositions of manifolds, 124, Academic (1986) MR872468
7 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
8 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
9 R Engelking, General topology, 60, PWN (1977) MR0500780
10 H Fischer, Boundaries of right-angled Coxeter groups with manifold nerves, Topology 42 (2003) 423 MR1941443
11 W Jakobsche, Homogeneous cohomology manifolds which are inverse limits, Fund. Math. 137 (1991) 81 MR1113561
12 M Kapovich, B Kleiner, Hyperbolic groups with low-dimensional boundary, Ann. Sci. École Norm. Sup. 33 (2000) 647 MR1834498
13 P Przytycki, J Świątkowski, Flag-no-square triangulations and Gromov boundaries in dimension 3, Groups Geom. Dyn. 3 (2009) 453 MR2516175
14 P R Stallings, An extension of Jakobsche’s construction of n–homogeneous continua to the nonorientable case, from: "Continua" (editors H Cook, W T Ingram, K T Kuperberg, A Lelek, P Minc), Lecture Notes in Pure Appl. Math. 170, Dekker (1995) 347 MR1326856
15 J Świątkowski, The dense amalgam of metric compacta and topological characterization of boundaries of free products of groups, Groups Geom. Dyn. 10 (2016) 407 MR3460341
16 J Świątkowski, Trees of manifolds as boundaries of spaces and groups, Geom. Topol. 24 (2020) 593 MR4153650
17 J Świątkowski, Trees of metric compacta and trees of manifolds, Geom. Topol. 24 (2020) 533 MR4153649